MathSciNet Relay Station
MathSciNet bibliographic data
MR662915 (84e:35049) 35J60 (53C21)
Ni, Wei Ming On the elliptic equation $\Delta u+K(x)u\sp{(n+2)/(n-2)}=0$, its generalizations, and applications in geometry. Indiana Univ. Math. J. 31 (1982), no. 4, 493–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement